MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED # 3+ L; FEMORAL CEMENTED COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED # 3+ L; FEMORAL CEMENTED COMPONENT
Catalog Number 02.12.0023L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017.Lot 165045: (b)(4) items manufactured and released on 26 sept 2016.Expiration date: 2021-09-13 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0310fl tibial insert fixed flex #3/10 mm l (k121416): lot 164024: (b)(4) items manufactured and released on 14 sept 2016.Expiration date: 2021-09-04 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1203l tibial tray fixed cemented # 3 l (k090988): lot 164089: (b)(4) items manufactured and released on 29 sept 2016.Expiration date: 2021-09-15 no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.0033rp patella resurfacing # 1 (k090988) : lot.163382: (b)(4) items manufactured and released on 04 october 2016.Expiration date: 2021-09-18.No anomalies found related to the problem.To date, 54 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 13 december 2017: total knee revision surgery occurred 1 year after implantation.According to the report, the implant was in valgus position but this cannot be assessed having only post-revision x-rays.On the basis of available information, a proper clinical evaluation cannot be performed.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the patient presented with a valgus knee.The surgeon revised all medacta hardware.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED # 3+ L
Common Device Name
FEMORAL CEMENTED COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7112597
Report Number3005180920-2017-00738
Device Sequence Number19141314
Product Code JWH
UDI-Device Identifier07630030862373
UDI-Public07630030862373
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Catalogue Number02.12.0023L
Device Lot Number165045
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;